MathSciNet Relay Station
MathSciNet bibliographic data
MR760959 35Q20 (58F13 82A05)
Ishimori, Yuji Multivortex solutions of a two-dimensional nonlinear wave equation. Progr. Theoret. Phys. 72 (1984), no. 1, 33–37.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement